MAUDE Adverse Event Report: COVIDIEN LP EEA; STAPLE, IMPLANTABLE

COVIDIEN LP EEA; STAPLE, IMPLANTABLE
Model Number EEAXL2535
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/05/2025
Type of Reportable Event Malfunction
Event or Problem Description
Surgeon attempted to initiate anastomosis of esophagus after esophageal cancer excision using circular stapler and anvil.The anvil would not connect to the stapler and the surgeon was unable to fire stapler.New device was used successfully, no harm to patient.

Brand Name
EEA
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
COVIDIEN LP
15 hampshire street
mansfield MA 02048
MDR Report Key21605124
Report Number21605124
Device Sequence Number21031612
Product Code GDW
UDI-Device Identifier10884523006124
UDI-Public(01)10884523006124(17)280229(10)P3C0431
Combination Product (Y/N)N
Initial Reporter StateVA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 03/10/2025
Report Date (Section F) 03/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEEAXL2535
Device Lot NumberP3C0431
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/14/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/14/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/10/2025